Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Section II: Nonserial publications


Journal: Bull. Amer. Math. Soc. 52 (1946), 34-173
DOI: https://doi.org/10.1090/S0002-9904-1946-08592-4
Correction: Bull. Amer. Math. Soc., Volume 54, Number 1, Part 2 (1948), Catalogue of the Library, Supplement No. 2, 4--4
Correction: Bull. Amer. Math. Soc., Volume 57, Number 1, Part 2 (1951), Catalogue of the Library, Supplement No. 5, 5--5
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08592-4

American Mathematical Society